# SDR SWAA2023072770644

- Difficulty date: June 23, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 56,723 hours, 30,056 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Worn
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON GIRT BAR FITTING HARDWARE SERVICE DOOR AT FWD GALLEY AREA 2023 404874<[01] REPLACED GIRT BAR FITTING HARDWARE SERVICE DOOR AT FWD GALLEY AREA I.A.W B737-700 AMM 25-66-02-400-801. THE INSTALLATION IS DOCUMENTED ON MT J725-025-00-01Y (TTG8Q003FBA5);[02] REPLACED GIRT BAR FITTING HARDWARE SERVICE DOOR AT FWD GALLEY AREA I.A.W B737-700 AMM 25-66-02-400-801. THE INSTALLATION IS DOCUMENTED ON MT J725-025-00-01Y (TTG8Q003FBA5)
